# SDR CA000301041

- Difficulty date: February 17, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Piper PA-34-200T
- Aircraft time: 3,780 hours
- Engine: Cont TSIO360EB
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Contaminated
- Location: Fuselage
- Component: Fuel Storage
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

(CAN) WATER AND ICE IN FUEL SYSTEM.
